MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 56F; PROSTHESIS, HIP
Catalog Number 010000665
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: biomet devices: 010000665 j7895667 g7 shell, 110024464 67159118 g7 dual mobility acetabular system 44mm bearing, 110031012 67109069 poly, 192412 66830812 bimetric stem, 163660 j7823233 modular head -6mm neck.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported a patient underwent left total hip arthroplasty.Subsequently the patient felt a sharp pain and a pop for a couple of days and then it went away.Patient scheduled an appointment, and the clinic took an x-ray where it was determined the dual mobility liner had dissociated.Subsequently, a revision occurred on approximately one and a half months after initial implantation due to the dual mobility liner disassociated from the cup.The cup and stem were retained, while the dual mobility components were revised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h1; h2; h3; h6.The reported event was confirmed by review of x-rays.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient felt a sharp pain, had it for a couple days and it went away.Scheduled an appointment & clinic took an x-ray.Determined the dual mobility liner had dissociated.Radiographs were provided and reviewed by a health care professional.Images were not submitted for radiology review as notes provided sufficient information on event.Cup was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 56F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22607760
Report Number0001825034-2025-02226
Device Sequence Number14826333
Product Code PBI
UDI-Device Identifier00880304524248
UDI-Public(01)00880304524248(17)350219(10)J7895667
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000665
Device Lot NumberJ7895667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale
Patient Weight103 KG